CSpace  > 数学所
thecohomologyoflinebundlesonnonprimaryhopfmanifolds
Ning Gan; XiangYu Zhou
2007
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume23Issue:2Pages:289
AbstractThe purpose of the present paper is to give an elementary method for the computation of the cohomology groups , (0 ≤ q ≤ n) of an n–dimensional non–primary Hopf manifold X with arbitrary fundamental group. We use the method of Zhou to generalize the results for primary Hopf manifolds and non–primary Hopf manifold with an Abelian fundamental group.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44933
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ning Gan,XiangYu Zhou. thecohomologyoflinebundlesonnonprimaryhopfmanifolds[J]. actamathematicasinicaenglishseries,2007,23(2):289.
APA Ning Gan,&XiangYu Zhou.(2007).thecohomologyoflinebundlesonnonprimaryhopfmanifolds.actamathematicasinicaenglishseries,23(2),289.
MLA Ning Gan,et al."thecohomologyoflinebundlesonnonprimaryhopfmanifolds".actamathematicasinicaenglishseries 23.2(2007):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ning Gan]'s Articles
[XiangYu Zhou]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ning Gan]'s Articles
[XiangYu Zhou]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ning Gan]'s Articles
[XiangYu Zhou]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.